Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pixley-Roy hyperspaces of $ \omega$-graphs


Author: J. D. Mashburn
Journal: Trans. Amer. Math. Soc. 315 (1989), 697-709
MSC: Primary 54B20
MathSciNet review: 961625
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The techniques developed by Wage and Norden are used to show that the Pixley-Roy hyperspaces of any two $ \omega $-graphs are homeomorphic. The Pixley-Roy hyperspaces of several subsets of $ {{\mathbf{R}}^n}$ are also shown to be homeomorphic.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B20

Retrieve articles in all journals with MSC: 54B20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0961625-8
PII: S 0002-9947(1989)0961625-8
Article copyright: © Copyright 1989 American Mathematical Society